Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Addicted to elleste duet. Am I progesterone intolerant?

Hi..ive been taking Elleste Duet for 6 months.
I love the white tablets, but when i go on the green i get very very depressed.
I think i might be progeterone intolerant.
I had to stop on the green as cannot tolerate my life going down the pan for two weeks.
I love the oestrogen, what can i use for progesterone...maybe a bio identical cream?
Could i mix them, as am aware of dangers of lining of the womb etc.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I s a bit difficult talk about progesterone intolerance in this case. What you need most at this point in time is a physical examination by an OB and GYn doctor first. Based on aspects of your medical history, treatment modifications can be made.

The opinion f your OB and GYn doctoris primordial here.
Thanks and have a good health.

DR A. Baiins
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor